# SDR AALA202401144820

- Difficulty date: January 13, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR IS DIFFICULT TO OPEN. MAINTENANCE PERFORMED GRIT BAR FLOOR FITTING ADJUSTMENT IAW AMM 52-11-00-820-801.
